# SDR QXEA0202035

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 1,918 hours, 2,361 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Panel
- Part number: 8Z8990051
- Condition: Failed
- Location: Zone 400
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SEA- ON LANDING APPROACH 1 1/2 NOUTICAL MILES OUT, PROP RPM DESTABILIZED BETWEEN 1020 AND 950 IN TWO SECOND CYCLES ON BOTH ENGINES. AIRSPEED ABOUT 130, TORQUE 13-15%, REDUCED NP NOT SELECTED. ADJUSTING TORQUE DID NOT STOP CYCLES. MOVING CONDITION LEVERS TO 950 DID NOT STABILIZE PROPS AND THEY REMAINED STABILIZED AT 1020 WHEN MAX THEN SELECTED. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED FUEL/ENGINE/PROPELLER CONTROL PANEL. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
